# SDR AWK2008F00000

- Difficulty date: August 9, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N747XJ
- Make and model: Cessna 750
- Aircraft serial: 7500247
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 414F
- Condition: Odor
- Location: Cockpit
- Part time: 2,993 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A PUFF OF SMOKE FROM BEHIND THE COPILOT SEAT AND A BURNED ELECTRICAL ODOR DURING DESCENT INTO CMH.  REMOVED COCKPIT ZONE TEMPERATURE SENSOR/FAN ASSY COVER AND FOUND TRACE EVIDENCE OF SMOKE MARKS.  SUSPECT THAT FOD WAS TRAPPED IN THE ZONE TEMPERATURE FAN ASSY AND CAUSED SMOKE.  REMOVED AND INSTALLED A NEW COCKPIT ZONE TEMPERATURE SENSOR P/N: 9914130-6 AND FAN ASSY P/N: 414F.  (S)
